A 47-year-old female asked:
i am using tretinoin cream for my acne. i have cystic acne and its getting worse since using tretinoin cream, is this normal and will it improve?
1 doctor answer
Dr. Clarene Cress answered
Specializes in Pediatrics
Acne can worsen: a little after starting tretinoin but the first few weeks, but then should start to show improvement, but in itself, may be insufficient to clear acne cysts and should be combined with oral antibiotics. Please consult with your health professional that first gave you Rx
Answered on Mar 17, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Sertraline is supposed to have few cardiac risks but i get lots of pvcs and palpitations since starting it is this normal
Severe bloodshot eyes 6 days I do have chronic dry eye and am using drops and a steroid though it was a bit improved yesterday but very red this morn
I am 27 weeks pregnant and have gestational diabetes what is a normal blood sugar level should be i tested this morning and it was 141
I have a bump on my head the size of a dime and its flesh colored could this be a cist and do i need to get it checked out
I have frequent sharp sore throat with tastes of blood that comes and goes within hours ie my throat will feel normal after is this common
I am a bartender and my finge tips have completly turned it to cracked very dry skin and deformed my finger nails is this bar rott what can i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!